MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; ELECTRIC POSITIONING CHAIR
Model Number PLR975L
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges user got stuck in the chair and emts had to drag him out.When emt's drug him out, they damaged the chair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Only the lift chair frame was returned for evaluation.The returned frame articulated freely without binding.With this, it is unknown why the consumer was allegedly stuck.The kd brackets were bent.This is likely the damage alleged to have happened during emt intervention.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
ELECTRIC POSITIONING CHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key10753975
Report Number2530130-2020-00101
Device Sequence Number3246202
Product Code INO
UDI-Device Identifier00606509401050
UDI-Public00606509401050
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPLR975L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;